# SDR UPS804991

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Aux Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND RT WING I/B LOWER AUX SPAR CORRODED BEYOND LIMITS.  REMOVED AND REPLACED ANX SPAR RT WING LOWER I/B IAW DWG 5615058 AND SRM 51-1-20.
